# SDR SWAA2024111155286

- Difficulty date: October 31, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR/EXTERIOR EMERGENCY EXIT LIGHTS INOP<[01] PERFORMED TROUBLESHOOTING AS PER BOEING 737 WDM 33-51-13; FOUND M1670 EMERGENCY EXIT LIGHT BATTERY PACK DEFECTIVE. REMOVED AND REPLACED M1670 EMERGENCY EXIT LIGHT BATTERY PACK AS PER B737 AMM 33-51-06-960-805. INSTALLATION TEST PASSED.;[02] VERIFIED REPLACED
